# SDR CALA0800691

- Difficulty date: July 8, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N17627
- Make and model: Boeing 737524
- Aircraft serial: 27531
- Aircraft time: 36,521 hours, 19,287 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Part number: 65C3623
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON AFT CARGO DOOR SKIN FORWARD CORNER (OUT OF LIMITS).  INSTALLED FASTENERS AND REPAIR DOUBLER PER B737 SRM 52-00-01.
